# SDR CA190626012

- Difficulty date: June 26, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- System (JASC): 5540 · Rudder Structure
- Part: Fitting
- Part number: S55374973206
- Condition: Corroded
- Location: Rudder
- Part time: 1,707,655 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) VERTICAL STABILIZER RUDDER LOWER HINGE FITTING CORRODED. TYPE CERTIFICATE HOLDER INFORMED OF THE DISCREPANCY. (TC# 20190626012)
